# SDR 2008UALA03851

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,166 hours, 10,728 cycles
- Engine: Pwa PW4060
- Engine time: 66,597 hours, 8,083 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Part serial: 717590
- Condition: Vibration
- Location: Left
- Part time: 66,597 hours, 8,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATIONS.  *S/D*  VIBRATION WAS NOT CONFIRMED BY ENGINE CONDITION MONITORING.  GROUND RUN VIBRATION SURVEY WAS WELL WITHIN LIMITS.  BORESCOPE INSPECTION REVEALED NOTHING ABNORMAL.  LUBRICATED THE FAN BLADE ROOTS AND RERAN THE VIBRATION SURVEY.  ALL STILL WELL WITHIN LIMITS.  REPLACED VIBRATION ACCELEROMETER, PRECAUTIONARY.
